MAUDE Adverse Event Report: Bausch + Lomb Inc. enVista Toric Intraocular Lens; Lens, Intraocular, Toric Optics

Bausch + Lomb Inc. enVista Toric Intraocular Lens; Lens, Intraocular, Toric Optics
Model Number ETE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported following left eye intraocular lens (iol) implantation, the patient experienced glare.Approximately three months later, the implanted iol was explanted and replaced with a different model lens of a different power.The patient subsequently recovered.
 
Additional Manufacturer Narrative
The device was returned and evaluated.Evaluation revealed the lens was cut into two pieces and a complete haptic was attached to each side.The device history review (dhr), lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.

Brand Name
enVista Toric Intraocular Lens
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Bausch + Lomb Inc.
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb, Inc
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
+1(727)724-6600
MDR Report Key50854959
Report Number0001313525-2026-00146
Device Sequence Number9508638
Product Code MJP
UDI-Device Identifier10757770611796
UDI-Public(01)10757770611796(17)270630(11)240726(10)3Q19834
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETE
Device Catalogue NumberETEU150+250
Device Lot Number3Q19834
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexUnknown